# SDR FDEA202212182946

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 54,247 hours, 33,670 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL APPROACH WE SELECTED THE GEAR HANDLE TO THE DOWN POSITION TO CONFIGURE FOR LANDING.  RECEIVED NOSE & RT MLG INDICATION WITH NO LT MLG LIGHT.  THERE WAS NO ASSOCIATED EICAS MESSAGE WITH THE INDICATION. PRESSED LIGHT TEST BUTTON & TAPPED LIGHT, STILL NO LT INDICATION.  RAN THROUGH ALL MLG CHECKLIST TO SEE IF ANYTHING HELPED.  PRESSED THE TEST BUTTON A SECOND TIME & THE LIGHT BULB IN LT GEAR LENS CAME ON.   TAPPED LENS & RIGHT BULB CAME ON. AFTER A LOW APPROACH TO VISUALLY INSPECT GEAR,  NORMAL LANDING AND TAXIED TO GATE.  EMERGENCY DECLARED.  REMOVED AND REPLACED LT GEAR LIGHT ASSY IAW SWPM 20-84 AND CHECKED IAW AMM 32-61-00-5. ACFT OK FOR SERVICE
